# SDR CALA2025060505292

- Difficulty date: June 2, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 115,280 hours, 23,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) L1 DOOR OUTER EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BATTERY CHARGER M731 IAW B757-200 AMM 33-51-07. OPS TEST GOOD IAW B757-200 AMM 33-51-002-054, STEP 7.D.
